# SDR YENA20111220400

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 27,072 hours, 9,413 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360013
- Part serial: H3114
- Condition: Failed
- Location: Nlg
- Part time: 17,191 hours, 6,033 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 842 SJU-BOS, 1.5 HRS INTO FLIGHT AT FL380 ECAM WHEEL N/W STEERING FAULT.  AIRCRAFT LANDED IN BOS WITH NO WHEEL STEERING.  REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL REF AMM 32-51-51-000-001.  OPS AND LEAK CHECK GOOD.
